# SDR AALA20001835

- Difficulty date: October 8, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHT BETWEEN ROWS 20B AND 23B INOPERATIVE. RE-CONNECTED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
